Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 23, 2011, 4:58 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 24, 2011, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 4:58 AM MDT (10:58 UTC)
- In effect from
- Mar 24, 2011, 10:00 AM MDT
- Expired
- Mar 24, 2011, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 11.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3643 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
432 WWUS85 KABQ 231058 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 458 AM MDT WED MAR 23 2011 ...RED FLAG WARNING IN EFFECT LATE THURSDAY MORNING THROUGH EARLY THURSDAY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT LATE THURSDAY MORNING THROUGH EARLY THURSDAY EVENING FOR THE WEST CENTRAL HIGHLANDS FOR STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITY... .AN UPPER LEVEL DISTURBANCE WILL APPROACH THE FOUR CORNERS REGION ON THURSDAY...AND A LEE SIDE SURFACE LOW WILL ALSO DEVELOP. THIS WILL ALLOW SOUTH AND SOUTHWEST WINDS TO STRENGTHEN OVER MUCH OF NEW MEXICO ON THURSDAY. WINDS ARE EXPECTED TO BE STRONGEST ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE SOME OCCASIONAL GUSTS TO 40 AND 45 MPH WILL BE POSSIBLE. IN ADDITION...VERY DRY AIR WILL REMAIN IN PLACE...LEADING TO CRITICALLY LOW RELATIVE HUMIDITY IN THE LATE MORNING AND AFTERNOON. A COUPLE HOURS OF LOCALLY CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE IN HIGHER ELEVATIONS OF THE WEST CENTRAL HIGHLANDS...INCLUDING PORTIONS OF THE GILA WILDERNESS. FAIRLY SIMILAR CONDITIONS ARE EXPECTED TO REDEVELOP ON FRIDAY WITH STRONG WINDS AND CRITICALLY LOW HUMIDITY FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. NMZ103-104-107-108-232200- /O.UPG.KABQ.FW.A.0020.110324T1600Z-110325T0200Z/ /O.NEW.KABQ.FW.W.0023.110324T1600Z-110325T0200Z/ /O.NEW.KABQ.FW.A.0021.110325T1700Z-110326T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 458 AM MDT WED MAR 23 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY FROM THE LATE MORNING HOURS THROUGH EARLY FRIDAY EVENING. * WINDS...SUSTAINED 20 FOOT WINDS ON THURSDAY WILL BE FROM THE SOUTH AND SOUTHWEST BETWEEN 20 AND 30 MPH WITH OCCASIONAL GUSTS TO 40 AND 45 MPH. WINDS WILL PREDOMINANTLY BE FROM THE SOUTHWEST ON FRIDAY WITH SPEEDS SIMILAR TO THOSE ON THURSDAY. * RELATIVE HUMIDITY...WILL FALL BETWEEN 10 AND 15 PERCENT ON BOTH THURSDAY AND FRIDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BETWEEN THE LATE MORNING HOURS AND THE EARLY EVENING HOURS ON BOTH THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ109-232200- /O.CON.KABQ.FW.A.0020.110324T1600Z-110325T0200Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 458 AM MDT WED MAR 23 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS...SUSTAINED SOUTHWEST 20 FOOT WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...RANGING FROM 10 TO 15 PERCENT. * TIMING...CRITICAL CONDITIONS MAY DEVELOP BY LATE THURSDAY MORNING AND LAST UNTIL SUNSET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
4 follow-up statements
563 WWUS85 KABQ 232145 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 PM MDT WED MAR 23 2011 ...RED FLAG WARNING THURSDAY LATE MORNING THROUGH EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH THURSDAY LATE MORNING THROUGH EARLY EVENING IN THE WEST CENTRAL HIGHLANDS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FRIDAY LATE MORNING THROUGH EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL TROUGH WILL CROSS THE FOUR CORNERS AND CENTRAL ROCKIES THURSDAY...AND A STRONG LEE SIDE SURFACE TROUGH WILL ALSO DEVELOP. THIS WILL ALLOW SOUTH AND SOUTHWEST WINDS TO STRENGTHEN OVER MUCH OF NEW MEXICO ON THURSDAY. WINDS ARE EXPECTED TO BE STRONGEST ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE GUSTS FROM 40 TO 50 MPH ARE EXPECTED. IN ADDITION...VERY DRY AIR WILL REMAIN IN PLACE...LEADING TO CRITICALLY LOW RELATIVE HUMIDITIES IN THE LATE MORNING AND AFTERNOON. A COUPLE HOURS OF LOCALLY CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE IN HIGHER ELEVATIONS OF THE WEST CENTRAL HIGHLANDS...INCLUDING PORTIONS OF THE GILA WILDERNESS. FAIRLY SIMILAR CONDITIONS ARE EXPECTED TO REDEVELOP ON FRIDAY WITH STRONG WINDS AND CRITICALLY LOW HUMIDITY FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. NMZ103-104-107-108-241400- /O.CON.KABQ.FW.W.0023.110324T1600Z-110325T0200Z/ /O.CON.KABQ.FW.A.0021.110325T1700Z-110326T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 345 PM MDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...SUSTAINED 20 FOOT WINDS ON THURSDAY WILL BE FROM THE SOUTH AND SOUTHWEST BETWEEN 20 AND 30 MPH WITH GUSTS FROM 40 TO 50 MPH. THE STRONGEST WINDS WILL FAVOR THE EAST SLOPES OF THE CENTRAL AND SANGRE DE CRISTO MOUNTAINS...NORTHEAST PLAINS AND WESTERN PARTS OF THE EAST CENTRAL PLAINS DURING THE MID TO LATE AFTERNOON. ON FRIDAY SOUTHWEST WINDS MAY ONLY GUST FROM 35 TO PERHAPS 45 MPH. * RELATIVE HUMIDITY...WILL FALL BETWEEN 9 AND 15 PERCENT ON BOTH THURSDAY AND FRIDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BETWEEN THE LATE MORNING HOURS AND SUNSET ON BOTH THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ109-241400- /O.CON.KABQ.FW.A.0020.110324T1600Z-110325T0200Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 345 PM MDT WED MAR 23 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS...SUSTAINED SOUTHWEST 20 FOOT WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...RANGING FROM 10 TO 15 PERCENT. * TIMING...CRITICAL CONDITIONS MAY DEVELOP BY LATE THURSDAY MORNING AND LAST UNTIL SUNSET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 44
447 WWUS85 KABQ 241014 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 414 AM MDT THU MAR 24 2011 ...RED FLAG WARNING TODAY FROM 10 AM MDT TO 8 PM MDT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL TROUGH WILL CROSS THE FOUR CORNERS AND CENTRAL ROCKIES TODAY...AND A STRONG LEE SIDE SURFACE TROUGH WILL ALSO DEVELOP. THIS WILL ALLOW SOUTH AND SOUTHWEST WINDS TO STRENGTHEN OVER MUCH OF NEW MEXICO BY LATE MORNING AND INTO THE AFTERNOON. WINDS ARE EXPECTED TO BE STRONGEST ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE GUSTS FROM 40 TO 50 MPH ARE EXPECTED. IN ADDITION...VERY DRY AIR WILL REMAIN IN PLACE...LEADING TO CRITICALLY LOW RELATIVE HUMIDITIES. AN HOUR OR TWO OF LOCALLY CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE IN HIGHER ELEVATIONS OF THE WEST CENTRAL HIGHLANDS...INCLUDING PORTIONS OF THE GILA WILDERNESS. FAIRLY SIMILAR CONDITIONS ARE EXPECTED TO REDEVELOP ON FRIDAY WITH STRONG WINDS AND CRITICALLY LOW HUMIDITY FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. NMZ109-241115- /O.CAN.KABQ.FW.A.0020.110324T1600Z-110325T0200Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 414 AM MDT THU MAR 24 2011 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. BREEZY TO WINDY CONDITIONS ARE EXPECTED TO DEVELOP INTO THE AFTERNOON WITH DRY CONDITIONS...HOWEVER ONLY AN HOUR OR TWO OF CRITICAL FIRE WEATHER IS EXPECTED IN LOCALIZED HIGH TERRAIN AREAS. $$ NMZ103-104-107-108-242200- /O.CON.KABQ.FW.W.0023.110324T1600Z-110325T0200Z/ /O.CON.KABQ.FW.A.0021.110325T1700Z-110326T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 414 AM MDT THU MAR 24 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...SUSTAINED 20 FOOT WINDS TODAY WILL BE FROM THE SOUTH AND SOUTHWEST BETWEEN 20 AND 30 MPH WITH OCCASIONAL GUSTS BETWEEN 40 AND 50 MPH. THE STRONGEST WINDS WILL FAVOR THE EAST SLOPES OF THE CENTRAL AND SANGRE DE CRISTO MOUNTAINS...NORTHEAST PLAINS AND ADJACENT HIGH PLAINS DURING THE MID TO LATE AFTERNOON. ON FRIDAY SOUTHWEST WINDS MAY ONLY GUST FROM 35 TO PERHAPS 45 MPH. * RELATIVE HUMIDITY...WILL FALL BETWEEN 9 AND 15 PERCENT TODAY AND FRIDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BETWEEN THE LATE MORNING HOURS AND SUNSET TODAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 52
537 WWUS85 KABQ 242152 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 352 PM MDT THU MAR 24 2011 ...RED FLAG WARNING THROUGH 8 PM THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING FRIDAY LATE MORNING THROUGH EARLY EVENING FOR MOST LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... .ONE UPPER LEVEL TROUGH WILL FINISH PASSING NORTH OF NEW MEXICO TONIGHT...THEN ANOTHER WILL CROSS THE CENTRAL ROCKIES NORTH OF NEW MEXICO FRIDAY AND FRIDAY NIGHT. A SURFACE LEE TROUGH WILL WEAKEN BRIEFLY TONIGHT THEN RESTRENGTHEN FRIDAY AS THE NEXT UPPER LEVEL TROUGH APPROACHES. CRITICALLY LOW HUMIDITIES AND SOUTHWEST WIND GUSTS UP TO 50 MPH WILL CONTINUE TO BE POSSIBLE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS MUCH OF THE EASTERN PLAINS UNTIL SUNSET THIS EVENING. THUS...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AREA UNTIL 8 PM. AFTER MOSTLY POOR HUMIDITY RECOVERIES TONIGHT...WINDS WILL SHIFT OUT OF THE WEST AND RESTRENGTHEN FRIDAY WHILE HUMIDITIES REMAIN CRITICALLY LOW. THE FIRE WEATHER WATCH FOR FRIDAY HAS BEEN UPGRADED TO A RED FLAG WARNING...EXCEPT FOR CURRY AND ROOSEVELT COUNTIES WHERE IT HAS BEEN CANCELLED BECAUSE WIND SPEEDS WONT QUITE REACH CRITICAL THRESHOLDS FRIDAY AFTERNOON. NMZ103-104-107-108-250200- /O.UPG.KABQ.FW.A.0021.110325T1700Z-110326T0200Z/ /O.NEW.KABQ.FW.W.0024.110325T1700Z-110326T0200Z/ /O.CON.KABQ.FW.W.0023.000000T0000Z-110325T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 352 PM MDT THU MAR 24 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY BELOW SIGNIFICANT SNOW PACK...EXCEPT FOR CURRY AND ROOSEVELT COUNTIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED TWO RED FLAG WARNINGS. THE FIRST IS IN EFFECT UNTIL 8 PM TONIGHT. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR FRIDAY HAS ALSO BEEN UPGRADED TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM FRIDAY MORNING UNTIL 8 PM FRIDAY EVENING. * WINDS...SUSTAINED 20 FOOT WINDS TODAY WILL BE FROM THE SOUTH AND SOUTHWEST BETWEEN 20 AND 30 MPH WITH OCCASIONAL GUSTS BETWEEN 40 AND 50 MPH. THE STRONGEST WINDS WILL FAVOR THE EAST SLOPES OF THE CENTRAL AND SANGRE DE CRISTO MOUNTAINS...NORTHEAST PLAINS AND ADJACENT HIGH PLAINS UNTIL SUNSET. ON FRIDAY WINDS WILL WEAKEN A BIT AND SHIFT OUT OF THE WEST IN MOST LOCATIONS...WITH GUSTS REACHING 35 TO PERHAPS 45 MPH. WINDS WILL ONLY REACH 10 TO 20 MPH WITH HIGHER GUSTS IN CURRY AND ROOSEVELT COUNTIES ON FRIDAY...SO THEY ARE NOT INCLUDED IN FRIDAYS RED FLAG WARNING. * RELATIVE HUMIDITY...WILL FALL BETWEEN 7 AND 15 PERCENT TODAY AND FRIDAY. POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT IN MOST LOCATIONS. * TIMING...AS THE SUN SETS THIS EVENING HUMIDITIES WILL CLIMB ABOVE CRITICAL THRESHOLDS AND WIND SPEEDS WILL WEAKEN. THOUGH WEAKER...WINDS TONIGHT WILL REMAIN GUSTY ACROSS THE HIGH TERRAIN OF THE CENTRAL MOUNTAIN CHAIN. FRIDAY...CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP BETWEEN THE LATE MORNING AND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
919 WWUS85 KABQ 250202 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 802 PM MDT THU MAR 24 2011 ...RED FLAG WARNING FRIDAY LATE MORNING THROUGH EARLY EVENING FOR MOST LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... .ANOTHER UPPER LEVEL TROUGH IS POISED TO BRUSH THE FOUR CORNERS REGION AND NORTHERN NEW MEXICO FRIDAY AFTERNOON. AT THE SAME TIME...SURFACE LOW PRESSURE WILL BE CENTERED OVER NORTHEAST NEW MEXICO. CRITICALLY LOW HUMIDITIES ARE EXPECTED FRIDAY AFTERNOON AS SOUTHWEST TO WEST WINDS INCREASE AND PERSIST UNTIL AROUND SUNSET. NMZ103-104-107-108-251400- /O.EXP.KABQ.FW.W.0023.000000T0000Z-110325T0200Z/ /O.CON.KABQ.FW.W.0024.110325T1700Z-110326T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 802 PM MDT THU MAR 24 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT FRIDAY. * WINDS...SUSTAINED 20 FOOT WINDS ON FRIDAY WILL BE SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...RANGING FROM 5 TO 12 PERCENT FRIDAY AFTERNOON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP LATE FRIDAY MORNING AND PERSIST UNTIL AROUND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 23, 3:15 AM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 23, 3:15 AM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 AM MDT WED MAR 23 2011 ...STRONG WINDS AND CRITICAL FIRE WEATHER LIKELY ON THURSDAY... .DISCUSSION... DRY WEATHER...UNSEASONABLY MILD TEMPERATURES AND A LACK OF PRECIPITATION WILL BE THE PATTERN FOR THE NEXT SEVERAL DAYS. CHAMBER OF COMMERCE WEDNESDAY EXPECTED AS NEAR ZONAL FLOW SHIFTS TO SHORTWAVE RIDGING WITH A MODERATION IN TEMPERATURES TO A FEW DEGREES ABOVE NORMAL EXPECTED. THE WARMEST READINGS ARE EXPECTED OVER THE EAST CENTRAL AND SOUTHEAST PLAINS WHERE AFTERNOON TEMPERATURES WILL CLIMB INTO THE 70S AND PERHAPS 80 DEGREES OVER THE EXTREME SOUTHEAST. OVERNIGHT LOWS WILL BE TRICKY ONCE AGAIN AS INVERSIONS SETUP IN THE TYPICALLY COOLER WESTERN AND NORTHERN VALLEYS. WILL SIDE ON THE COOLER SIDE OF GUIDANCE THERE. THE NEXT UPPER LEVEL DISTURBANCE WILL TRACK TO THE NORTH OF NEW MEXICO ON THURSDAY. IT APPEARS THAT THE BULK OF ANY PRECIPITATION WILL BE FOUND IN COLORADO AND HAVE CONFINED POPS MAINLY TO THE NORTHERN HIGH TERRAIN NEAR THE COLORADO STATE LINE. SOME LIGHT SNOW SHOWER ACTIVITY COULD STILL DEVELOP WITH SOME VERY LIGHT ACCUMULATIONS ABOVE 7500 FEET OVER THE SAN JUANS. BIGGER STORY FOR THURSDAY WILL BE THE POTENTIAL FOR STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS. A STRONGER 700MB JET WILL SWEEP ACROSS THE REGION AS PRESSURE FALLS INDUCE A STRENGTHENING LEE SIDE TROUGH. COULD SEE ADVISORY LEVEL WINDS ESPECIALLY ALONG AND TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN. HUMIDITIES ARE EXPECTED TO BE CRITICALLY LOW AND WE WILL UPGRADE THE FIRE WEATHER WATCH OVER THE EAST TO A RED FLAG WARNING WITH THIS PACKAGE. PLEASE SEE FIRE WEATHER DISCUSSION BELOW. LONG RANGE MODELS CONTINUE TO INDICATE A MORE POTENT STORM SYSTEM TAKING SHAPE OVER THE WEST/NORTHWEST UNITED STATES BY THE WEEKEND. INITIALLY THERE IS GOOD AGREEMENT THAT SOUTHWEST FLOW WILL SHARPEN OVER THE LAND OF ENCHANTMENT YIELDING THE POSSIBILITY OF RAIN AND SNOW SHOWER ACTIVITY OVER THE NORTHWEST HIGH TERRAIN BY LATER SATURDAY WITH BREEZY TO WINDY AND DRY CONDITIONS PERSISTING OVER THE CENTRAL AND EAST. LATER SATURDAY THROUGH MONDAY APPEARS TO BE THE CRITICAL PERIOD WHERE THE ECMWF MAINTAINS A MORE SOUTHERN TRACK TO THE CLOSED UPPER LOW WHILE THE GFS IS FURTHER NORTH...SHEARED OUT AND WARMER. ENOUGH UNCERTAINTY EXISTS IN THE MODELS TO NOT MAKE MANY CHANGES TO THIS PERIOD. GIVEN THAT BOTH SOLUTIONS STILL SHOW QPF...DID INCREASE POPS OVER THE NORTHERN HIGH TERRAIN WITH CONDITIONS COLD ENOUGH FOR SNOW. SINCE WE ARE STILL LOCKED IN A MODERATE LA NINA PATTERN...WE WOULD NOT BE SURPRISED IF SOLUTIONS TREND FURTHER NORTH OVER THE NEXT COUPLE OF DAYS. TIME WILL TELL. STAY TUNED. KW && .AVIATION... SOME LOCALIZED AND PATCHY FOG MAY DEVELOP WITHIN THE MORENO VALLEY OF NORTHERN NEW MEXICO AROUND EAGLE NEST AND KAXX THROUGH THE EARLY MORNING HOURS...CREATING LOCAL OBSCURATION TO VISIBILITY. OTHERWISE VFR CONDITIONS ARE ANTICIPATED AREA WIDE WITH MOSTLY CLEAR SKIES AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA. WINDS WILL ALSO BE MUCH WEAKER TODAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... A BREAK FROM THE STRONG WINDS IS EXPECTED TODAY AS AN UPPER LEVEL RIDGE SLIDES ACROSS NEW MEXICO. MOSTLY CLEAR SKIES...SEASONABLE TEMPERATURES...AND A VERY DRY ATMOSPHERE WILL BE IN PLACE THIS AFTERNOON. GOOD VENTILATION WILL DEVELOP IN ALL BUT THE EXTREME NORTHWEST HIGHLANDS BY MID AFTERNOON AS MIXING HEIGHTS REMAIN FAIRLY HIGH DESPITE THE RECENT FRONTAL PASSAGE. UPPER LEVEL WINDS WILL BEGIN TURNING MORE SOUTHWESTERLY AND STRENGTHENING OVERNIGHT AS AN UPPER LEVEL TROUGH WORKS TOWARD THE FOUR CORNERS REGION. NEAR NORMAL TEMPERATURES ARE EXPECTED TONIGHT...BUT LOW DEWPOINTS AND DRY AIR WILL CONTINUE TO RESIDE OVER MOST OF THE CENTRAL TO EASTERN AREAS. CONSEQUENTLY THESE AREAS WILL SEE POOR RH RECOVERY TONIGHT INTO EARLY THURSDAY MORNING...AND ONCE AGAIN THESE ANTECEDENT CONDITIONS WILL HELP SET THE STAGE FOR ANOTHER CRITICAL FIRE WEATHER PERIOD THURSDAY AFTERNOON. THE WINDS ALOFT WILL HAVE STIFFENED MORE BY DAYTIME THURSDAY WITH ABOUT 25-30 KT AT 10 KFT LEVEL...AND A NEWLY DEVELOPED SURFACE LOW WILL ALSO BE SHAPING UP IN EASTERN COLORADO. EFFICIENT MIXING EVEN ABOVE THE 10 KFT LEVEL WILL TRANSPIRE UNDER DECENT TEMPERATURE LAPSE RATES...AND SO SOME OCCASIONAL AFTERNOON GUSTS REACHING 40 TO 45 MPH SEEM IN ORDER FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY AFTERNOON. HAVE HAD FAIRLY HIGH CONFIDENCE WITH THIS AREA FOR A COUPLE DAYS NOW...SO HAVE OPTED TO UPGRADE WATCH TO A WARNING. THE EXCEPTION WILL BE IN THE SOUTHWESTERN MOUNTAINS OF FWZ 109. WINDS WILL BE CLOSE FOR A COUPLE OF HOURS OF CRITICAL CONDITIONS...GENERALLY IN THE HIGHER TERRAIN AREAS...AND HAVE DECIDED TO KEEP THE WATCH GOING FOR FWZ 109 SINCE CONFIDENCE IS LOWER HERE. A SIMILAR REGIME WILL REDEVELOP GOING INTO FRIDAY. THE UPPER WAVE ON THURSDAY WILL EXIT TO THE NORTHEAST...FOLLOWED BY A REPLACEMENT ON FRIDAY....AND THE SAME WILL BE TRUE OF THE LEE SIDE SURFACE LOW. WINDS WILL BE FAIRLY COMPARABLE TO THURSDAY...GENERALLY BREEZY TO WINDY IN ALL AREAS OF THE FORECAST AREA. AGAIN...WINDS WOULD BE SLIGHTLY STRONGER ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...SO FIRE WEATHER WATCH WILL CONTINUE HERE. SOME LOCALES WEST OF THE RIO GRANDE MAY FLIRT WITH CRITICAL WIND CRITERIA FOR A BRIEF HOUR OR TWO...BUT OVERALL THE MORE SIGNIFICANT CONCERNS WILL BE IN THE EAST. THE UPPER WAVE IMPACTING THE STATE ON FRIDAY WILL KICK OUT TO THE EAST AND A BROADER UPPER LEVEL TROUGH WILL BEGIN DEVELOPING IN THE WESTERN STATES BY SATURDAY. A PIECE OF UPPER LEVEL ENERGY WILL LIKELY EJECT OUT AHEAD OF THE MAIN FEATURE ON SATURDAY. THIS WILL KEEP MODERATE WINDS ALOFT OVER NEW MEXICO...BUT AT THIS TIME IT APPEARS WINDS WILL BE A FEW TICKS LOWER THAN THE PREVIOUS DAYS. CONDITIONS WILL NONETHELESS REMAIN VERY DRY WITH MOST OF THE CENTRAL VALLEYS AND EASTERN PLAINS OBSERVING RH AT 10 TO 15 PERCENT. CURRENT FORECAST HAS WINDS JUST SLIGHTLY BELOW CRITICAL WIND SPEEDS SATURDAY...BUT THE GRADIENT ALOFT WILL HAVE TO BE MONITORED IN RESPONSE TO ANY NORTHWARD CHANGES IN THE TRACK OF THE MAIN UPPER TROUGH AS WELL AS THE SMALLER PERTURBATION EJECTING CLOSER TO NEW MEXICO. THE TRAJECTORY OF THESE DISTURBANCES WILL ALSO BE A KEY ELEMENT IN SUNDAYS FORECAST. MODEL GUIDANCE IS STILL DIFFERING WITH THE TRACK OF THE MAIN UPPER TROUGH. RECENT OBSERVED TRENDS WOULD SUGGEST A MORE NORTHERLY TRACK THAT WOULD OFFER US LESS PRECIPITATION AND MORE WIND...BUT THE EUROPEAN MODEL IS MORPHING THE TROUGH INTO A LOW WITH MORE PRECIPITATION WHILE STRONGER WINDS GET SHOVED SOUTH OF THE FORECAST AREA. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 27 57 33 / 0 0 5 0 DULCE........................... 53 22 54 24 / 0 0 10 0 CUBA............................ 58 22 60 24 / 0 0 0 0 GALLUP.......................... 58 20 56 25 / 0 0 0 0 EL MORRO........................ 57 20 55 22 / 0 0 0 0 GRANTS.......................... 61 19 60 23 / 0 0 0 0 QUEMADO......................... 61 25 61 28 / 0 0 0 0 GLENWOOD........................ 66 33 65 34 / 0 0 0 0 CHAMA........................... 50 25 50 23 / 0 0 10 0 LOS ALAMOS...................... 59 36 60 35 / 0 0 0 0 PECOS........................... 57 26 60 28 / 0 0 0 0 CERRO/QUESTA.................... 56 24 57 24 / 0 0 0 0 RED RIVER....................... 51 28 49 25 / 0 0 5 0 ANGEL FIRE...................... 52 26 54 24 / 0 0 0 0 TAOS............................ 58 21 59 24 / 0 0 0 0 MORA............................ 57 27 58 27 / 0 0 0 0 ESPANOLA........................ 64 25 67 26 / 0 0 0 0 SANTA FE........................ 59 27 63 30 / 0 0 0 0 SANTA FE AIRPORT................ 60 26 65 29 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 62 35 67 36 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 63 38 68 40 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 64 33 69 33 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 64 33 69 34 / 0 0 0 0 LOS LUNAS....................... 65 30 71 32 / 0 0 0 0 RIO RANCHO...................... 64 31 69 34 / 0 0 0 0 SOCORRO......................... 69 37 74 40 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 61 33 66 32 / 0 0 0 0 TIJERAS......................... 63 33 67 33 / 0 0 0 0 MORIARTY/ESTANCIA............... 62 25 67 28 / 0 0 0 0 CLINES CORNERS.................. 59 30 63 31 / 0 0 0 0 GRAN QUIVIRA.................... 63 35 67 37 / 0 0 0 0 CARRIZOZO....................... 66 38 70 40 / 0 0 0 0 RUIDOSO......................... 61 38 62 37 / 0 0 0 0 CAPULIN......................... 61 25 66 30 / 0 0 0 0 RATON........................... 63 22 68 27 / 0 0 0 0 SPRINGER........................ 64 23 69 28 / 0 0 0 0 LAS VEGAS....................... 63 28 63 31 / 0 0 0 0 CLAYTON......................... 63 25 72 37 / 0 0 0 0 ROY............................. 62 26 69 33 / 0 0 0 0 CONCHAS......................... 71 32 77 39 / 0 0 0 0 SANTA ROSA...................... 71 35 76 37 / 0 0 0 0 TUCUMCARI....................... 70 34 79 39 / 0 0 0 0 CLOVIS.......................... 70 35 77 41 / 0 0 0 0 PORTALES........................ 71 35 78 40 / 0 0 0 0 FORT SUMNER..................... 74 34 80 41 / 0 0 0 0 ROSWELL......................... 77 38 84 41 / 0 0 0 0 PICACHO......................... 74 37 76 39 / 0 0 0 0 ELK............................. 70 35 70 36 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ109. && 17/52
Hazardous weather outlook, Mar 22, 5:36 AM MDT, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 AM MDT TUE MAR 22 2011 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 536 AM MDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT FREQUENT WIND GUSTS UP TO NEAR 55 MPH WILL IMPACT AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY. THE STRONGEST WINDS EXPECTED ALONG THE INTERSTATE 40 CORRIDOR AS WELL AS THE NORTHEAST AND EAST CENTRAL PLAINS BETWEEN 1000 AM AND 600 PM. WIDESPREAD BLOWING DUST WILL RESULT IN REDUCED VISIBILITIES OF ONE MILE OR LESS IN DUST PRONE AREAS. IN ADDITION...CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL PERSIST ON THE EASTERN PALINS. ELSEWHERE...LIGHT SNOWFALL ACCUMULATIONS WILL BE FOUND AT THE HIGHER ELEVATIONS OF THE NORTHERN AND WESTERN MOUNTAINS. FAVORED AREAS INCLUDE ELEVATIONS NEAR AND ABOVE 9000 FEET IN THE SAN JUANS...JEMEZ AND SOUTHERN SANGRE DE CRISTO MOUNTAINS WHERE UP TO 3 INCHES OF WET SNOW COULD ACCUMULATE BEFORE MIDDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS AND CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL EXPAND IN COVERAGE THURSDAY AND FRIDAY...ESPECIALLY ON THE EASTERN PLAINS. LOOKING OUT FURTHER...ANOTHER SIGNIFICANT STORM SYSTEM COULD IMPACT THE REGION EARLY NEXT WEEK DURING THE SUNDAY- MONDAY PERIOD. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:58 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 35 hr |
| Mar 23, 3:30 PM MDT | Wind Advisory | ABQ | 29 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.